Access count of this item: 65

Files in This Item:
File Description SizeFormat 
0352-8.pdf550.68 kBAdobe PDFView/Open
Title: 定常軸対称Einstein方程式の厳密解と積分可能性 (幾何学と大域解析学)
Authors: 田中, 俊一  KAKEN_name
Author's alias: TANAKA, SHUNICHI
Issue Date: Apr-1979
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 352
Start page: 116
End page: 125
Appears in Collections:Geometry and Global Analysis

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.